無矛盾性証明について On the consistency proofs

この論文にアクセスする

この論文をさがす

著者

抄録

D. Hilbert raised the problem to prove consistency of formalized mathematics. In this paper I will expound its background and the status quo of the consistency proofs. First let me explain the intended significance of proving consistency, and a background idea to divide mathematical objects in two, i. e., transfinite/finitary objects. Next I will discuss impacts of the incompleteness theorems to the problem and their interpretation. Finally let me give sketches of the practice of the consistency proofs due to G. Gentzen et al. and their significance, and the present state of the consistency proofs.

収録刊行物

  • 科学基礎論研究  

    科学基礎論研究 34(2), 91-99, 2007-03-25 

    JAPAN ASSOCIATION FOR PHILOSOPHY OF SCIENCE

参考文献:  24件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018919332
  • NII書誌ID(NCID)
    AN00036945
  • 本文言語コード
    JPN
  • 資料種別
    REV
  • ISSN
    02227668
  • NDL 記事登録ID
    8838171
  • NDL 雑誌分類
    ZM4(科学技術--科学技術一般--自然科学)
  • NDL 請求記号
    Z14-80
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ